Sobolev-type orthogonal polynomials on the unit circle

Repositorio e-Archivo

Mostrar el registro sencillo del ítem

dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Moral, Leandro
dc.date.accessioned 2009-12-15T13:05:48Z
dc.date.available 2009-12-15T13:05:48Z
dc.date.issued 2002-05-25
dc.identifier.bibliographicCitation Applied Mathematics and Computation, 2002, vol. 128, n. 2-3, p. 329-363
dc.identifier.issn 0096-3003
dc.identifier.uri http://hdl.handle.net/10016/6068
dc.description 35 pages, no figures.-- MSC2000 codes: 42C05.
dc.description MR#: MR1891026 (2003e:42037)
dc.description Zbl#: Zbl 1033.42025
dc.description.abstract This paper deals with polynomials orthogonal with respect to a Sobolev-type inner product $$ \langle f,g\rangle =\int_{-\pi}^\pi f(e^{i\theta}) \overline{g(e^{i\theta})} d\mu(e^{i\theta})\, + \, \bold{f}(c)A (\bold{g}(c))^H.$$ where μ is a positive Borel measure supported on [−π,π), A is a nonsingular matrix and 1. We denote f(c)=(f(c),f'(c),\dots,f^{(p)}(c)) and v^H the transposed conjugate of the vector v. We establish the connection of such polynomials with orthogonal polynomials on the unit circle with respect to the measure [see attached full-text file]. Finally, we deduce the relative asymptotics for both families of orthogonal polynomials.
dc.description.sponsorship The work of the first author (F. Marcellán) was partially supported by D.G.E.S. of Spain under grant PB96-0120-C03-01. The work of the second author (L. Moral) was partially supported by P.A.I. 1997 (Universidad de Zaragoza) CIE-10.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Orthogonal polynomials
dc.subject.other Reflection parameters
dc.subject.other Nevai class
dc.subject.other Sobolev inner products
dc.title Sobolev-type orthogonal polynomials on the unit circle
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/S0096-3003(01)00079-0
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/S0096-3003(01)00079-0
dc.rights.accessRights openAccess
 Find Full text

Ficheros en el ítem

*Click en la imagen del fichero para previsualizar.(Los elementos embargados carecen de esta funcionalidad)


Este ítem aparece en la(s) siguiente(s) colección(es)

Mostrar el registro sencillo del ítem